# SDR CKSA97378

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1205
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1223-1363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 93-20-03 FOUND LEVEL 2 CORROSION:  HYD SERVICE CENTER; CORROSION ON BELLY SKIN LONGERON AT LBL 25 FROM FS1223 TO 1363.  REPAIRED HYD SERV CENTER CORROSION ON BELLY SKIN LONGERON IAW AIA/E/2565.  NON-ROUTINE TASK CARD NUMBER 102558.
